# SDR ABXA9600338

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59104141
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT ELEVATOR OUTBOARD TAB DENTED AND DELAMINATED.  REPLACED TAB IAW DC-9 MM 27-30-4.
